Hokkaido Mathematical Journal

A generalization of starlike functions of order alpha

Sarita AGRAWAL and Swadesh Kumar SAHOO

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


For every $q\in(0,1)$ and $0\le \alpha \lt 1$ we define a class of analytic functions, the so-called $q$-starlike functions of order $\alpha$, on the open unit disk. We study this class of functions and explore some inclusion properties with the well-known class of starlike functions of order $\alpha$. The paper is also devoted to the discussion on the Herglotz representation formula for analytic functions $zf'(z)/f(z)$ when $f(z)$ is $q$-starlike of order $\alpha$. As an application we also discuss the Bieberbach conjecture problem for the $q$-starlike functions of order $\alpha$.

Article information

Hokkaido Math. J., Volume 46, Number 1 (2017), 15-27.

First available in Project Euclid: 30 June 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A25: Integration with respect to measures and other set functions 30B10: Power series (including lacunary series) 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.) 30C50: Coefficient problems for univalent and multivalent functions 30C55: General theory of univalent and multivalent functions 33B10: Exponential and trigonometric functions 39A13: Difference equations, scaling ($q$-differences) [See also 33Dxx] 39A70: Difference operators [See also 47B39] 40A20: Convergence and divergence of infinite products 46G05: Derivatives [See also 46T20, 58C20, 58C25] 47B38: Operators on function spaces (general) 47B39: Difference operators [See also 39A70]

Starlike functions q-starlike functions order of starlikeness order of q-starlikeness q-difference operator Bieberbach's conjecture infinite product uniform convergence Herglotz representation probability measure


AGRAWAL, Sarita; SAHOO, Swadesh Kumar. A generalization of starlike functions of order alpha. Hokkaido Math. J. 46 (2017), no. 1, 15--27. doi:10.14492/hokmj/1498788094. https://projecteuclid.org/euclid.hokmj/1498788094

Export citation